You wont find many published or reputable papers relating MDMA
mostly because MDMA is ILLEGAL (thus no scientific
research laboratory can study the pharmacological effects of MDMA on
humans). It is very reasonable to conclude though that since MDMA and SSRIs share a synergistic biochemical relationship that any side-effect of SSRIs might very well be seen with MDMA. Not to mention that in its own right MDMA is an SSRI
(selective serotonin reuptake inhibitor
), because once it has bound to serotonin
receptors to cause its release MDMA subsequently remains bound for sometime and inhibits the reuptake of serotonin (otherwise the serotonin would simply flow back in across the concentration gradient and you wouldnt be high for more then like 5 minutes).
Furthermore, since MDMA is directly related to the release of somewhat 'unnatural' or 'unequilibriated' quantities of serotonin and since serotonin is a syndome of 'hypersotonergicity' its very easy to see that abuse of MDMA might easily cause this syndrome. Moral of the story, do what you want to your body, but if you are concerned enough about your usage habits with a drug
to post those concerns on a drug forum, you should probably listen to your concerns and cut back.